Illinois, 2015Flash Flood and Damaging Winds in Illinois, June 13, 2015
June 13, 2015 · NWS ILX · 7 events in 3 counties and zones
An upper-level disturbance interacting with a nearly stationary frontal boundary triggered scattered thunderstorms across central Illinois during the afternoon and evening of June 13th. Some of the storms produced gusty winds of around 60 mph and minor wind damage, as well as locally heavy rainfall.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper-level disturbance interacting with a nearly stationary frontal boundary triggered scattered thunderstorms across central Illinois during the afternoon and evening of June 13th. Some of the storms produced gusty winds of around 60 mph and minor wind damage, as well as locally heavy rainfall. A brief, but heavy downpour in west central Marshall County produced isolated flash flood from Henry through Lacon to Camp Grove.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 13, 11:24 AM CST, 57 minutes earlier.
Area forecast discussion, Jun 13, 11:24 AM CST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1224 PM CDT SAT JUN 13 2015
.UPDATE...
ISSUED AT 1025 AM CDT SAT JUN 13 2015
HAVE MADE SOME MINOR CHANGES TO REFLECT COOLER TEMPS AND MORE SKY
COVER NORTHWEST OF ILLINOIS RIVER.
STRATUS ALONG AND NORTHWEST OF THE ILLINOIS RIVER HAS SET-UP A
NICE THERMAL BOUNDARY FOR LATER STORM DEVELOPMENT THIS AFTERNOON.
12Z KILX SOUNDING IS A LITTLE DRIER THIS MORNING THAN YESTERDAY
AND INSTABILITY AND SHEAR REMAIN MARGINAL...BUT COLUMN IS STILL
80 PERCENTILE COMPARED TO PRECIP WATER CLIMATOLOGY WHICH SUGGESTS
THAT THERE REMAINS SOME POTENTIAL FOR DOWNBURST WINDS IN ANY
THUNDERSTORMS THAT DEVELOP THIS AFTERNOON.
BIGGEST CONCERN WILL BE EFFICIENT PRECIP PRODUCING STORMS MOVING
ACROSS SATURATED GROUND. IT APPEARS THAT STORMS SHOULD BE
PROGRESSIVE ENOUGH TO LIMIT PRECIP SOMEWHAT BUT IT WONT TAKE MUCH
TO EXASPERATE CURRENT WATER PROBLEMS.
CURRENT PACKAGE PLACES LIKELY POPS NEAR AND WEST OF THIS THERMAL
BOUNDARY BY LATE AFTERNOON AND THIS SEEMS TO MATCH UP WITH 14Z HRRR
AND 12Z NAM.
&&
.SHORT TERM...(TODAY)
ISSUED AT 316 AM CDT SAT JUN 13 2015
07Z/2AM SURFACE ANALYSIS SHOWS STATIONARY FRONTAL BOUNDARY ACROSS
NORTH-CENTRAL ILLINOIS...EXTENDING FROM NEAR KIKK TO JUST NORTH OF
KMQB. MOST OF THE KILX CWA IS IN THE WARM SECTOR...WITH SOUTHERLY
WINDS AND DEWPOINTS WELL INTO THE 60S TO AROUND 70 DEGREES. THE
EXCEPTION IS THE FAR NORTH FROM THE PEORIA AREA NORTHWARD WHERE
WINDS HAVE SWITCHED TO THE NORTHEAST AND SLIGHTLY COOLER/DRIER AIR
IS TRYING TO FILTER IN FROM THE GREAT LAKES REGION. FRONT WILL
WAVER SLIGHTLY NORTHWARD TODAY...BUT WILL REMAIN CLOSE ENOUGH TO BE
THE PRIMARY FOCUS FOR ADDITIONAL CONVECTION AS THE DAY PROGRESSES.
MOST HIGH-RES MODEL SOLUTIONS SUGGEST A PERIOD OF DRY WEATHER
THROUGH MUCH OF THE MORNING BEFORE SCATTERED THUNDERSTORMS ONCE
AGAIN DEVELOP IN THE WARM/HUMID AIRMASS THIS AFTERNOON. WILL FOCUS
HIGHEST POPS IN CLOSER PROXIMITY TO THE FRONTAL BOUNDARY...GENERALLY
WEST OF THE I-55 CORRIDOR. FURTHER SOUTHEAST...WILL ONLY MENTION
LOW CHANCE POPS ALONG/SOUTH OF THE I-70 CORRIDOR. ANY STORMS THAT
OCCUR WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL IN A SHORT
AMOUNT OF TIME...AS MODEL SOUNDINGS SHOW PRECIPITABLE WATER VALUES
INCREASING TO AROUND 2 INCHES.
.LONG TERM...(TONIGHT THROUGH FRIDAY)
ISSUED AT 316 AM CDT SAT JUN 13 2015
FRONTAL BOUNDARY WILL WAVER BACK AND FORTH ACROSS CENTRAL ILLINOIS
FOR THE NEXT FEW DAYS...AS UPPER-LEVEL RIDGE REMAINS ANCHORED OVER
THE SOUTHEAST CONUS AND PREVAILING WESTERLIES STAY WELL TO THE NORTH
ALONG THE US/CANADIAN BORDER. WITH AMPLE DEEP-LAYER MOISTURE IN
PLACE AND THE FRONT ACTING AS A FORCING MECHANISM...PERIODS OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT THROUGH AT LEAST
WEDNESDAY. A FEW BOUTS OF SEVERE WEATHER WILL BE POSSIBLE FROM TIME
TO TIME...HOWEVER THE BIGGEST CONCERN WILL BE HEAVY RAINFALL. THERE
ARE STILL PLENTY OF UNCERTAINTIES ABOUT THE EXACT POSITION OF THE
FRONT AND THE RESULTING AXIS OF HEAVIEST QPF...SO CONFIDENCE IS NOT
HIGH ENOUGH TO ISSUE A FLASH FLOOD WATCH AT THIS TIME. LATER SHIFTS
WILL NEED TO CONSIDER THIS POSSIBILITY...AS REPEATED RAINS ON
ALREADY SOGGY SOILS WILL LIKELY LEAD TO AN ENHANCED FLOODING RISK
OVER THE NEXT COUPLE OF DAYS.
AS FAR AS THE SEVERE WEATHER POTENTIAL IS CONCERNED...IT APPEARS THE
GREATEST RISK WILL OCCUR SUNDAY AFTERNOON AND AGAIN ON MONDAY AS THE
FRONT SAGS BACK SOUTHWARD INTO CENTRAL ILLINOIS. GIVEN SURFACE
DEWPOINTS HOVERING IN THE LOWER 70S...INSTABILITY WILL BE SUFFICIENT
BOTH DAYS WITH CAPE VALUES EXCEEDING 1500J/KG. LIMITING FACTORS FOR
WIDESPREAD SEVERE WILL BE RELATIVELY WEAK 0-6KM SHEAR OF 20-30KT AND
VERY HIGH FREEZING LEVELS OF OVER 14000FT. THINK MAIN SEVERE
THREATS WILL BE ISOLATED DAMAGING WIND GUSTS AND FLASH FLOODING.
LATEST SPC CONVECTIVE OUTLOOKS HIGHLIGHT LOCATIONS ALONG/NORTH OF A
JACKSONVILLE TO DANVILLE LINE SUNDAY AFTERNOON/EVENING...THEN ALL OF
CENTRAL AND SOUTHEAST ILLINOIS ON MONDAY.
AFTER A PERIOD OF UNSETTLED/WET WEATHER THROUGH WEDNESDAY...THERE
ARE SOME INDICATIONS THAT THE FRONT WILL FINALLY GET PUSHED FURTHER
SOUTH AND EAST OUT OF THE AREA BY THE END OF THE WEEK. HAVE
THEREFORE LOWERED POPS TO JUST LOW CHANCE BY FRIDAY INTO SATURDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1224 PM CDT SAT JUN 13 2015
CONVECTION DEVELOPING EARLY THIS AFTERNOON NEAR I-72. WILL HAVE TO
INTRODUCE SOME TEMPO TSTM INITIALLY AT KSPI/KDEC/KCMI. COVERAGE
WILL LIKLEY REMAIN SCATTERED. 12Z MODELS INDICATE MORE WIDESPREAD
DEVELOPMENT OVER EASTERN MISSOURI AND ADVECTING INTO WESTERN
ILLINOIS DURING THE 20-24Z PERIOD. KPIA WILL LIKELY HAVE THE MOST
SIGNIFICANT IMPACT WITH KSPI AND KBMI RETAINING SCATTERED
COVERAGE.
KILX SOUNDING FROM 12Z NOT QUITE AS MOIST AS YESTERDAY...BUT STILL
WELL ABOVE CLIMATOLOGY. THIS MAY LEAD TO SOME DOWNBURST ACTIVITY
OR EVEN MORE WIDESPREAD WIND IF A LINE CAN GET ORGANIZED. AIRCRAFT
SHOULD BE CAUTIOUS THIS AFTERNOON AND EVENING. THE MOISTURE SHOULD
ALSO LEAD TO EFFICIENT STORMS THAT WILL BE CAPABLE OF REDUCING
VSBYS INTO MVFR OR EVEN BRIEFLY INTO IFR.
ACTIVITY SHOULD DIMINISH OVERNIGHT. SOUTH WINDS SHOULD BE
SUFFICIENT TO KEEP THE DEVELOPMENT OF STRATUS NORTH OF TERMINALS.
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
UPDATE...BARKER
SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...BARKER
Hazardous weather outlook, Jun 13, 10:37 AM CST, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1137 AM CDT SAT JUN 13 2015
ILZ027>031-036>038-040>042-047-048-141100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-PEORIA-
SCHUYLER-STARK-TAZEWELL-WOODFORD-
1137 AM CDT SAT JUN 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA AGAIN
TODAY...ESPECIALLY FOR THIS AFTERNOON AND EVENING. A FEW OF THE
STORMS MAY CONTAIN DAMAGING WINDS AND SMALL HAIL. THE THREAT FOR
ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE
LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN
PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE
ILLINOIS AND SPOON RIVERS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH
FRIDAY. THE THREAT FOR ORGANIZED AFTERNOON AND EVENING SEVERE
WEATHER WILL PERSIST OVER THE AREA SUNDAY AND MONDAY. IN ADDITION
TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL
WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND
FLASH FLOOD THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM. REPORTS OF HEAVY
RAINFALL OR FLOODING WOULD BE APPRECIATED.
ILZ043>046-049>051-053-141100-
CHAMPAIGN-DE WITT-MACON-MORGAN-PIATT-SANGAMON-SCOTT-VERMILION-
1137 AM CDT SAT JUN 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA AGAIN
TODAY...ESPECIALLY FOR THIS AFTERNOON AND EVENING. A FEW OF THE
STORMS MAY CONTAIN STRONG WINDS AND SMALL HAIL. THE THREAT FOR
ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE
LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN
PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE
ILLINOIS AND SANGAMON RIVERS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH
FRIDAY. THE THREAT FOR AFTERNOON AND EVENING ORGANIZED SEVERE
WEATHER WILL INCREASE OVER THE AREA AGAIN SUNDAY AND MONDAY. IN
ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY
RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE
RIVER AND FLASH FLOOD THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.
ILZ052-054>057-061>063-066>068-071>073-141100-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
1137 AM CDT SAT JUN 13 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA AGAIN
TODAY...ESPECIALLY FOR THIS AFTERNOON AND EVENING. A FEW OF THE
STORMS MAY CONTAIN STRONG WINDS AND SMALL HAIL. THE THREAT FOR
ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE
LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN
PROGRESS. MINOR FLOODING WILL CONTINUE ALONG THE WABASH AND LITTLE
WABASH BASINS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH
FRIDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE
OVER THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE
SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL
CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH
FLOOD THREATS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.
BARKER
In the hours before
Local storm report, Jun 13, 8:18 AM CST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
918 AM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN DE LAND 40.12N 88.64W
06/13/2015 M1.17 INCH PIATT IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
06/13/2015 M1.17 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
06/13/2015 M1.43 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
06/13/2015 M2.52 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 S CHAMPAIGN 40.07N 88.26W
06/13/2015 M1.02 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 ENE PHILO 40.01N 88.12W
06/13/2015 M1.30 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 SSE CHAMPAIGN 40.06N 88.24W
06/13/2015 M1.09 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 ESE URBANA 40.09N 88.14W
06/13/2015 M1.57 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 SE URBANA 40.08N 88.17W
06/13/2015 M1.56 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 SSE URBANA 40.08N 88.19W
06/13/2015 M1.47 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 SSE URBANA 40.10N 88.20W
06/13/2015 M1.39 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 2 NNW DEWEY 40.35N 88.30W
06/13/2015 M2.37 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
&&
EJLLocal storm report, Jun 13, 9:11 AM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1011 AM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 SSE LE ROY 40.29N 88.74W
06/13/2015 M1.02 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0600 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
06/13/2015 M1.03 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0630 AM HEAVY RAIN 1 ENE ROCHESTER 39.76N 89.52W
06/13/2015 M1.48 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 N CERRO GORDO 39.95N 88.73W
06/13/2015 M2.38 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 7 WSW MONTICELLO 39.99N 88.70W
06/13/2015 M2.43 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 NE WASHINGTON 40.72N 89.41W
06/13/2015 M1.04 INCH TAZEWELL IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 2 SE LATHAM 39.95N 89.14W
06/13/2015 M2.18 INCH MACON IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 3 NE DUNLAP 40.89N 89.64W
06/13/2015 M1.04 INCH PEORIA IL COCORAHS
24-HOUR RAINFALL
&&
EJLLocal storm report, Jun 13, 9:15 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1015 AM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN CISCO 40.01N 88.72W
06/13/2015 M1.22 INCH PIATT IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
06/13/2015 M1.20 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR RAINFALL
&&
EJLLocal storm report, Jun 13, 11:02 AM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1202 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
06/13/2015 M1.15 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR RAINFALL
0600 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
06/13/2015 M1.03 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0600 AM HEAVY RAIN 4 SSE LE ROY 40.29N 88.74W
06/13/2015 M1.02 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
06/13/2015 M1.17 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR RAINFALL
0600 AM HEAVY RAIN CISCO 40.01N 88.72W
06/13/2015 M1.22 INCH PIATT IL CO-OP OBSERVER
24-HOUR RAINFALL
0630 AM HEAVY RAIN 1 ENE ROCHESTER 39.76N 89.52W
06/13/2015 M1.48 INCH SANGAMON IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 NE WASHINGTON 40.72N 89.41W
06/13/2015 M1.04 INCH TAZEWELL IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 7 WSW MONTICELLO 39.99N 88.70W
06/13/2015 M2.43 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 N CERRO GORDO 39.95N 88.73W
06/13/2015 M2.38 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
06/13/2015 M1.43 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
06/13/2015 M1.17 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN DE LAND 40.12N 88.64W
06/13/2015 M1.17 INCH PIATT IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 SSE URBANA 40.10N 88.20W
06/13/2015 M1.39 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 SSE URBANA 40.08N 88.19W
06/13/2015 M1.47 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 SE URBANA 40.08N 88.17W
06/13/2015 M1.56 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 ESE URBANA 40.09N 88.14W
06/13/2015 M1.57 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 4 SSE CHAMPAIGN 40.06N 88.24W
06/13/2015 M1.09 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 ENE PHILO 40.01N 88.12W
06/13/2015 M1.30 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 S CHAMPAIGN 40.07N 88.26W
06/13/2015 M1.02 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
06/13/2015 M2.52 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN 2 SE LATHAM 39.95N 89.14W
06/13/2015 M2.18 INCH MACON IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 2 NNW DEWEY 40.35N 88.30W
06/13/2015 M2.37 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 3 NE DUNLAP 40.89N 89.64W
06/13/2015 M1.04 INCH PEORIA IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
06/13/2015 M1.20 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR RAINFALL
&&
EJLThunderstorm Wind, Sangamon
- When
- June 13, 12:21 PM CST to 12:26 PM CST
- Where
- Sangamon County, Rochester
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.750, -89.530
Two power poles were blown down on Buckhart Road just east of Rochester.
Flash Flood, Marshall
- When
- June 13, 5:15 PM CST to 11:00 PM CST
- Where
- Marshall County, 0.66 mi ESE of Broadmoor to 2.82 mi SSE of La Prairie Center
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 41.148, -89.618
Flash flooding was reported for the third time in a week across central and western Marshall County. Only 1.50 to 2.00 of rain was reported, but due to the water laden soil, flash flooding developed rapidly. Many streets in the city of Henry were flooded. Illinois Route 17 from Lacon to Sparland was closed. Illinois Route 26 four miles north of Lacon and Illinois Route 29 near Hopewell were closed due to water and mud flowing off of hillsides onto the road. Rural roads northeast of Camp Grove were also impassable.
Thunderstorm Wind, Sangamon
- When
- June 13, 6:26 PM CST to 6:31 PM CST
- Where
- Sangamon County, Curran
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.730, -89.770
A tree was broken off about 4 feet above ground.
Thunderstorm Wind, Sangamon
- When
- June 13, 6:33 PM CST to 6:38 PM CST
- Where
- Sangamon County, 0.51 mi NNW of Archer
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.786, -89.725
A tree was blown down onto a powerline on Old Jacksonville Road.
Thunderstorm Wind, Logan
- When
- June 13, 7:25 PM CST to 7:30 PM CST
- Where
- Logan County, 2.07 mi S of Lincoln
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.120, -89.370
A power pole was snapped near the prison complex just south of Lincoln.
Thunderstorm Wind, Logan
- When
- June 13, 7:40 PM CST to 7:45 PM CST
- Where
- Logan County, 0.69 mi SSE of Athol
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 40.160, -89.327
A large tree was blown down off 1400E about 1/4 mile south of 1700N.
Thunderstorm Wind, Logan
- When
- June 13, 7:40 PM CST to 7:45 PM CST
- Where
- Logan County, 1.19 mi ESE of Athol
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 40.161, -89.311
A power pole was snapped on 1500E about 1/4 mile south of 1700N.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Arkansas, June 13, 20151 death · 1 event
- Flood in Indiana, June 13, 20151 death · $500 · 1 event
- Flash Flooding and Damaging Wind in Illinois, June 13, 2015$100,000 · 50 kt wind · 6 events
- Flash Flood and Damaging Winds in Mississippi, June 13, 2015$85,000 · 55 kt wind · 6 events
- Damaging Winds in Michigan, June 13, 2015$60,000 · 52 kt wind · 3 events
- Tornado and Damaging Wind in Missouri, June 13, 2015EF1 · 2 events
- Tornado in North Carolina, June 13, 2015$5,000 · EF1 · 1 event
- Hail and Damaging Winds in Texas, June 13, 2015$25,000 · 1 in hail · 5 events
- Flash Flood in Utah, June 13, 2015$30,000 · 1 event
- Flash Flood and Hail in Colorado, June 13, 2015$25,000 · 1 in hail · 3 events
- Flood and Damaging Winds in Ohio, June 13 to 14, 2015$22,000 · 55 kt wind · 3 events
- Flash Flooding and Hail in Texas, June 13, 2015$14,000 · 1.75 in hail · 10 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 578870, 591380, 578871, 578872, 578873, 578874, 578875.